Sulla risoluzione asintotica dell’equazione y ' =A(t)y, con A(t) matrice 2×2, nel caso oscillante
Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 175-204.
@article{RSMUP_1985__74__175_0,
     author = {Bresquar, Anna Maria},
     title = {Sulla risoluzione asintotica dell'equazione $y^{\prime }=A(t) y$, con $A(t)$ matrice $2 \times 2$, nel caso oscillante},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {175--204},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     zbl = {0579.34024},
     mrnumber = {818726},
     language = {it},
     url = {http://archive.numdam.org/item/RSMUP_1985__74__175_0/}
}
Bresquar, Anna Maria. Sulla risoluzione asintotica dell’equazione $y^{\prime }=A(t) y$, con $A(t)$ matrice $2 \times 2$, nel caso oscillante. Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 175-204. http://archive.numdam.org/item/RSMUP_1985__74__175_0/

[1] G. Birkhoff - L. KOTIN, Autonomous families of differential systems, J. Math. Anal. Appl., 55 (1976), no. 2, pp. 466-475. | MR 499435 | Zbl 0342.34031

[2] Yu. S. Bogdanov, Asymptotically equivalent linear differential systems, Differentsial'nye Uravneniya, 1 (1965), pp. 707-716. | MR 199481 | Zbl 0155.41002

[3] F. Brauer, Asymptotic equivalence and asymptotic behaviour of linear systems, Michigan Math. J., 9 (1962), pp. 33-43. | MR 133498 | Zbl 0111.08603

[4] F. Brauer - J.S.W. Wong, On asymptotic behavior of perturbed linear systems, J. Differential Equations, 6 (1969), pp. 142-153. | MR 239213 | Zbl 0201.11703

[5] F. Brauer - J.S.W. Wong, On the asymptotic relationships between solutions of two systems of ordinary differential equations, J. Differential Equations, 6 (1969), pp. 527-543. | MR 252765 | Zbl 0185.16601

[6] L. Cesari, Asymptotic behavior and stability problems in ordinary differential equations, Springer, Berlin, 1963. | Zbl 0111.08701

[7] R. Conti, Sulla stabilità dei sistemi di equazioni differenziali lineari, Riv. Mat. Univ. Parma, 6 (1955), pp. 3-35. | MR 76953 | Zbl 0067.31402

[8] R. Conti, Equazioni differenziali lineari asintoticamente equivalenti a x = 0, Riv. Mat. Univ. Parma, (4) 5 (1979), pp. 847-853.

[9] W.A. Coppel, Stability and asymptotic behavior of differential equations, Heath, Boston, 1965. | MR 190463 | Zbl 0154.09301

[10] T. Haigh, Linearization and asymptotic behavior, Math. Systems Theory, 9 (1975), no. 1, pp. 18-29. | MR 387739 | Zbl 0304.34039

[11] U. Kirchgraber, Error estimation for perturbed systems, J. Reine Angew. Math., 288 (1976), pp. 202-206. | MR 425272 | Zbl 0337.34044

[12] N. Levinson, The asymptotic behavior of a system of linear differential equations, Amer. J. Math., 68 (1946), pp. 1-6. | MR 15181 | Zbl 0061.19706

[13] G.A. Los', Sufficient conditions for the stability of solutions of a linear differential system of second order, English translation Ukrainian Math. J., 32 (1980), pp. 268-273 (1981). | MR 578482 | Zbl 0469.34039

[14] S.A. Mazanik, Asymptotically equivalent two dimensional linear differential systems, English translation Diff. Eq., 17 (1981), no. 2, pp. 149-153. | MR 606811 | Zbl 0505.34045

[15] S.A. Mazanik, Construction of asymptotically equivalent differential systems with piecewise constant matrices, Dokl. Akad. Nauk BSSR, 25 (1981), no. 5, pp. 399-401. | MR 616528 | Zbl 0457.34047

[16] L.C. Piccinini - G. Stampacchia - G. Vidossich, Equazioni differenziali ordinarie in Rn, Liguori, Napoli, 1978.

[17] J. Radzikowski, Propriétés asymptotiques des solutions d'un système de deux équations différentielles linéaires homogènes du premier ordre, Demonstratio Math., 11 (1978), no. 1, pp. 83-103. | MR 499883 | Zbl 0412.34055

[18] W.T. Reid, Sturmian theory for ordinary differential equations, Springer, New York, 1980. | MR 606199 | Zbl 0459.34001

[19] A. Wintner, Linear variation of constants, Amer. J. Math., 68 (1946), pp. 185-213. | MR 16813 | Zbl 0063.08291